Action of generalized symmetric groups on symmetric and exterior powers of their natural representations. / O'Donovan, William.

In: COMMUNICATIONS IN ALGEBRA, Vol. 45, No. 3, 2017, p. 1314-1322.

Research output: Contribution to journalArticle

Published

Documents

Links

Abstract

We establish upper and lower bounds on the dimension of the space spanned by the symmetric powers of the natural character of generalized symmetric groups. We adapt the methods of Savitt and Stanley to obtain bounds both over the complex numbers and in prime characteristic.
Original languageEnglish
Pages (from-to)1314-1322
Number of pages9
JournalCOMMUNICATIONS IN ALGEBRA
Volume45
Issue number3
Early online date7 Oct 2016
DOIs
Publication statusPublished - 2017
This open access research output is licenced under a Creative Commons Attribution-NonCommercial-NoDerivs 3.0 Unported License.

ID: 27484957